RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 208, Number 3  


From the editors of this issue

Convergence of ray sequences of Frobenius-Padé approximants
A. I. Aptekarev, A. I. Bogolyubskii, M. Yattselev
4
Symmetric moment problems and a conjecture of Valent
Ch. Berg, R. Szwarc
28
Holomorphic mappings of the unit disc into itself with two fixed points
V. V. Goryainov
54
Some observations concerning multidimensional quasiconformal mappings
V. A. Zorich
72
Makarov's principle for the Bloch unit ball
O. V. Ivrii, I. R. Kayumov
96
Asymptotic Markov inequality on Jordan arcs
V. Totik
111
Inequalities for exponential sums
T. Erdélyi
132
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019